# SDR CALA0400409

- Difficulty date: April 23, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 65457832
- Condition: Cracked
- Location: Nr 2 Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (3.5 INCH) IN MOUNT FOR NUMBER TWO VHF ANTENNA IN FORWARD CARGO COMPARTMENT.  REPLACED MOUNT PER SRM 51-40-02.
